Journal of Lie Theory
Vol. 14, No. 1, pp. 25--34 (2004)
Abelian complex structures on solvable Lie algebras
M. L. Barberis and I. DottiM. L. Barberis and I. Dotti
CIEM - FaMAF
Universidad Nacional de Córdoba
5000 Córdoba, Argentina
Abstract: We obtain a characterization of the Lie algebras admitting abelian complex structures in terms of certain affine Lie algebras $\a \f \f(A)$, where $A$ is a commutative algebra.
Full text of the article:
Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.